# SDR UIEA2016072000602

- Difficulty date: July 18, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,463 hours, 21,563 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD AND AFT TEMP TEMP CONTROLLERS INOPERATIVE.  PERFORMED ZONE TEMP CONTROLLER BITE IAW AMM 21-61, FAULT TREE 803, NO FAULTS NOTED.  SYS CHECK OK.
